# SDR DALA2017021601342

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 26,477 hours, 10,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 767-795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CHANNEL.  RBL 21.5 BETWEEN BS 767 - 795 STRINGER 25R IN THE AFT CARGO BAY.  MAINTENANCE REPLACED THE CHANNEL IAW SRM 51-10-02, ITEM 9, AND DWG 146A0081.
